# SDR 98ZZZM895

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 10116000143
- Condition: Cracked
- Location: Te Flap
- Part time: 6,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ICT OVERNIGHT MAINTENANCE, FOUND LEFT INBOARD FLAP TOP SKIN CRACKED AT INBOARD ATTACH BRACKET.  REPAIRED IAW AMWA TO 1900-27-00-0001.  (M)
